Table of Contents
ISRN Geometry
Volume 2013, Article ID 391721, 6 pages
http://dx.doi.org/10.1155/2013/391721
Research Article

Postulation of a Union , , of a Given Zero-Dimensional Scheme and Several General Lines

Department of Mathematics, University of Trento, Povo, 38123 Trento, Italy

Received 10 October 2013; Accepted 5 November 2013

Academic Editors: E. Previato and F. Shi

Copyright © 2013 E. Ballico. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the Hilbert function of the union of a given zero-dimensional scheme , , and general lines of , proving, for example, that if , then has maximal rank.